# SDR SIMA200528303

- Difficulty date: October 3, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Engine: Iae V2524A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Galley
- Part time: 8,173 hours, 7,505 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY FORWARD DIGITAL WAS FOUND TO BE CORRODED.  PERFORMED A CUT OUT OF THE FORWARD DIGITAL TO REMOVE THE CORROSION.  FABRICATED A FILLER AND DOUBLER.  REPAIR DONE IAW SRM.  (SW21200600333) (K)
